MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the catheter the guidewire could be advanced but the introducer needle could neither be advanced nor withdrawn, preventing successful catheter placement.No further details available or provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty advancing an introducer needle was confirmed but the root cause could not be determined.One photograph of an 18g introducer needle and guidewire were returned for evaluation.Inspection of the photograph found that three bends were present on the distal end of the guidewire, forming a wave like pattern.The deformation would likely cause interference with the introducer needle.Further inspection of the photograph was unable to identify any damage to the introducer needle or any other features on the guidewire.Based on the available material for review, the complaint is confirmed but there is insufficient evidence to identify the root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24182591
Report Number3006260740-2026-00191
Device Sequence Number10177687
Product Code MPB
UDI-Device Identifier00801741045578
UDI-Public(01)00801741045578(11)230303(17)260131(10)REHP1052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number5593200
Device Lot NumberREHP1052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown